On the Spectra of Commuting and Non Commuting Graph on Dihedral Group

Abdussakir Abdussakir, Rivatul Ridho Elvierayani, Muflihatun Nafisah


Study about spectra of graph has became interesting work as well as study about commuting and non commuting graph of a group or a ring. But the study about spectra of commuting and non commuting graph of dihedral group has not been done yet. In this paper, we investigate adjacency spectrum, Laplacian spectrum, signless Laplacian spectrum, and detour spectrum of commuting and non commuting graph of dihedral group D2n


graph, spectrum, commuting graph, non commuting graph, dihedral group

Full Text:



G. Chartrand, L. Lesniak, and P. Zhang, Graphs and digraphs, 6th Edition. Florida: Chapman and Hall, 2015.

B. Mohar, “Laplace eigenvalues of graphs-a survey,” Discrete Math., vol. 109, no. 1–3, pp. 171–183, 1992.

A. E. Brouwer and W. H. Haemers, Spectra of graphs: Monograph. New York: Springer, 2011.

S. K. Ayyaswamy and S. Balachandran, “On detour spectra of some graphs,” Int. J. Math. Comput. Phys. Electr. Comput. Eng., vol. 4, no. 7, pp. 1038–1040, 2010.

N. Biggs, Algebraic graph theory, 2nd Edition. New York: Cambridge University Press, 1993.

S. Yin, “Investigation on spectrum of the adjacency matrix and Laplacian matrix of graph Gl,” WSEAS Trans. Syst., vol. 7, no. 4, pp. 362–372, 2008.

A. Nawawi and P. Rowley, “On commuting graphs for elements of order 3 in symmetric groups,” Electron. J. Comb., vol. 22, no. 1, pp. 1–21, 2015.

A. Abdollahi, A. Azad, A. M. Hassanabadi, and M. Zarrin, “On the clique numbers of non-commuting graphs of certain groups,” Algebr. Colloq., vol. 17, no. 4, pp. 611–620, 2010.

A. Abdollahi, S. Akbari, and H. R. Maimani, “Non-commuting graph of a group,” J. Algebr., vol. 298, no. 2, pp. 468–492, 2006.

S. R. Jog and R. Kotambari, “On the adjacency, Laplacian, and signless Laplacian spectrum of coalescence of complete graphs,” J. Math., vol. 2016, pp. 1–11, 2016.

S. Akbari, M. Ghandehari, M. Hadian, and A. Mohammadian, “On commuting graphs of semisimple rings,” Linear Algebra Appl., vol. 390, no. 1–3, pp. 345–355, 2004.

M. R. Darafsheh, “Groups with the same non-commuting graph,” Discret. Appl. Math., vol. 157, no. 4, pp. 833–837, 2009.

J. Vahidi and A. A. Talebi, “The commuting graphs on groups D2n and Qn,” J. Math. Comput. Sci., vol. 1, no. 2, pp. 123–127, 2010.

T. T. Chelvam, K. Selvakumar, and S. Raja, “Commuting graphs on dihedral group main results,” J. Math. Comput. Sci., vol. 2, no. 2, pp. 402–406, 2011.

T. Woodcock, “The commuting graph of the symmetric group Sn,” Int. J. Contemp. Math. Sci., vol. 10, no. 6, pp. 287–309, 2015

DOI: https://doi.org/10.18860/ca.v4i4.4211


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.